# SDR CA031217001

- Difficulty date: December 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 2,840 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 21903
- Condition: Frayed
- Location: Flap Handle
- Component: Flap Controls
- Component part number: 71131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPANIES STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), THE FLAP CABLE ATTACHED TO THE FLAP HANDLE WAS FOUND FRAYED AS IT STARTS TO ENTER AND TURN AROUND THE SECTOR (P/N 3-1128).  THERE WAS NO INDICATION OF FRAYING UNTIL THE CABLE WAS REMOVED AND INSPECTED.  IT WAS ESTIMATED THAT THE CABLE WAS FRAYED 70 PERCENT.
